# SDR TWAA9808814

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, THE MATERIAL REMOVED WAS BEYOND LIMITS ON CHAIR TRACK RBL 22, STATION 200 TO 212.  REPLACED CHAIR TRACK PER SRM 51-01 PAGE 9, FROM FS 200 TO STATION 266.  (M)
